online medicine store

Get Complete Medical Information About Flupirtine Maleate 100 Mg + Paracetamol (acetaminophen) 325 Mg Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Flupirtine Maleate 100 Mg + Paracetamol (acetaminophen) 325 Mg On Zoylo.com.

INFORMATION ABOUT FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG uses

FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is the combination of two drugs: Flupirtine maleate (Non-opioid analgesic) and Paracetamol (Analgesic/Antipyretic). FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is used to relieve pain.

Common side-effects

• Nausea
• Diarrhoea
• Vomiting
• Dizziness

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

• Take FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG irrespective of meals and at the same time daily.
• Drink plenty of water and fluids to stay hydrated. Maintain healthy diet and do regular exercise.
• Avoid consumption of alcohol while on FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG medication.
• Always check with your doctor if you are pregnant or breast-feeding.
• Take FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with caution if you have kidney diseases, liver diseases or conditions related to liver injury or damage.
• Inform your doctor about all your past and current medication, especially, over-the-counter medicines and herbal products.
• Do not take FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG if you are allergic to flupirtine or paracetamol. If you observe any allergic reactions such as swelling of face, throat or lips, redness, irrigation of skin or breathing difficulty, immediately consult your doctor.

FREQUENTLY ASKED QUESTIONS

Q) How does FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG work? A) FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is the combination of two drugs: Flupirtine maleate (Non-opioid analgesic) and Paracetamol (Analgesic/Antipyretic). Flupirtine maleate acts by blocking glutamate receptors and reducing the pain. Paracetamol works by blocking some chemicals that cause pain and inflammation. While other NSAIDs acts on COX-2 enzymes, paracetamol acts on other enzymes. It also reduces fever by increasing the temperature threshold.   
Q) Is FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG a narcotic medicine? A) No, FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is not a narcotic medicine. FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a composition of flupirtine maleate and paracetamol. Flupirtine maleate is a non-opioid analgesic. It is not an opioid painkiller. It is used to treat and relieve pain and inflammation. FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG does not contain opioid or narcotic drugs.
Q) Can FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG be given to cancer patients? A) Yes, FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG can be given to cancer patients to relive the pain. However, you are recommended not to take more than the prescribed dose of FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. If your experience severe nausea, vomiting, stomach upset or heartburn, please contact your doctor. 
Q) Does FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG cure rheumatoid arthritis? A) No, FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG do not cure rheumatoid arthritis, however, FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG helps in relieving the symptoms associated with rheumatoid arthritis like pain and inflammation.  Your doctor may prescribe FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG along with other medications for treating rheumatoid arthritis. 
Q) Does FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG cause nausea and vomiting? A) Yes, FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is known to cause nausea and vomiting, if taken for long periods. Taking FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with food may help in avoiding nausea. It is suggested to avoid spicy meals and fried food while taking FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. In case of vomiting, take frequent sips of fluids to avoid vomiting. Talk your doctor if vomiting persists and if you feel dehydration while taking FLUPIRTINE MALEATE 100 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG.

^Top